# SDR AALA201511269002

- Difficulty date: November 25, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 67,199 hours, 23,913 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30656126
- Part serial: 1442
- Condition: Low Pressure
- Location: R4 Door
- Part time: 26,505 hours, 7,188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R4 SLIDE RAFT LOW PRESS.  REPLACED R4 DOOR SLIDE RAFT IAW TASK CARD 19L80025002.
